MathSciNet Relay Station
MathSciNet bibliographic data
MR1976856 (2004b:52001) 52-01 (52Bxx)
Grünbaum, Branko Convex polytopes. Second edition. Prepared and with a preface by Volker Kaibel, Victor Klee and Günter M. Ziegler. Graduate Texts in Mathematics, 221. Springer-Verlag, New York, 2003. xvi+468 pp. ISBN: 0-387-00424-6; 0-387-40409-0
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement